# SDR DL757020596

- Difficulty date: May 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 39,434 hours, 19,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Part serial: NA
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT R1 DOOR AND L3 DOOR.      CA RELAMPED.
